Advertisement

Mathematical Notes

, Volume 92, Issue 1–2, pp 136–139 | Cite as

Stability of nondissipative systems under persistent random perturbations

  • L. A. Kalyakin
Short Communications

Keywords

random perturbation autoresonance nondissipative system stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. A. Kalyakin, Uspekhi Mat. Nauk 63(5), 3 (2008) [Russian Math. Surveys 63 (5), 791 (2008)].MathSciNetGoogle Scholar
  2. 2.
    R. Z. Khas’minskii, Stability of Systems of Differential Equations under Random Perturbations of Their Parameters (Nauka, Moscow, 1969) [in Russian].zbMATHGoogle Scholar
  3. 3.
    M. M. Khapaev, Asymptotic Methods and Stability in the Theory of Nonlinear Oscillations (Vyssh. Shkola, Moscow, 1988) [in Russian].Google Scholar
  4. 4.
    R. Bellman, Stability Theory of Differential Equations (McGraw-Hill, New York, 1953; Inostr. Lit., Moscow, 1954).zbMATHGoogle Scholar
  5. 5.
    I. Vrcoč, Czechoslovak Math. J. 9(84), 71 (1959).MathSciNetGoogle Scholar
  6. 6.
    N. N. Krasovskii, Certain Problems in the Theory of Stability of Motion (Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1959) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Institute of Mathematics with Computer Center, Ufa Science CenterRussian Academy of SciencesUfaRussia

Personalised recommendations